Cyclic quasinormal subgroups of arbitrary groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 115 (2006), pp. 165-187
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2006__115__165_0,
author = {Stonehewer, Stewart E. and Zacher, Giovanni},
title = {Cyclic quasinormal subgroups of arbitrary groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {165--187},
year = {2006},
publisher = {Seminario Matematico of the University of Padua},
volume = {115},
mrnumber = {2245594},
zbl = {1156.20025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2006__115__165_0/}
}
TY - JOUR AU - Stonehewer, Stewart E. AU - Zacher, Giovanni TI - Cyclic quasinormal subgroups of arbitrary groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2006 SP - 165 EP - 187 VL - 115 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2006__115__165_0/ LA - en ID - RSMUP_2006__115__165_0 ER -
%0 Journal Article %A Stonehewer, Stewart E. %A Zacher, Giovanni %T Cyclic quasinormal subgroups of arbitrary groups %J Rendiconti del Seminario Matematico della Università di Padova %D 2006 %P 165-187 %V 115 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2006__115__165_0/ %G en %F RSMUP_2006__115__165_0
Stonehewer, Stewart E.; Zacher, Giovanni. Cyclic quasinormal subgroups of arbitrary groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 115 (2006), pp. 165-187. http://geodesic.mathdoc.fr/item/RSMUP_2006__115__165_0/